Alert archive / Colorado / Fire Weather Watches in 2018
Fire Weather Watch 21, NWS Pueblo, CO
NWS Pueblo, CO issued this fire weather watch at Apr 15, 2018, 4:20 AM MDT for 16 counties in Colorado. It took effect at Apr 17, 2018, 10:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 15, 2018, 4:20 AM MDT (10:20 UTC)
- In effect from
- Apr 17, 2018, 10:00 AM MDT
- Expired
- Apr 15, 2018, 3:00 PM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Baca County, CO, Bent County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 70 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.3 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2802 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
828 WWUS85 KPUB 151020 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 420 AM MDT Sun Apr 15 2018 ...A Red Flag Warning has been issued from 11 AM Monday morning through 8 PM Monday evening for gusty winds, low relative humidity values and dry fuels for fire weather zones 222, 224 through 230 and 233, which includes the San Luis Valley, the lower slopes of the Sangre de Cristo and Wet Mountains, Fremont, El Paso, Pueblo, Huerfano and Las Animas Counties... ...A Fire Weather Watch has been issued from Tuesday morning through Tuesday evening for gusty winds, low relative humidity values and dry fuels for fire weather zones 222, 224, and 226 through 237, which includes the San Luis Valley, Fremont County, and all of the Southeast Colorado Plains... COZ222-224-228>230-233-160230- /O.UPG.KPUB.FW.A.0020.180416T1700Z-180417T0200Z/ /O.NEW.KPUB.FW.W.0027.180416T1700Z-180417T0200Z/ /O.NEW.KPUB.FW.A.0021.180417T1600Z-180418T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- 420 AM MDT Sun Apr 15 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...224...228...229...230 AND 233... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 222...224...228...229...230 AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity and dry fuels, which is in effect from 11 AM to 8 PM MDT Monday. A Fire Weather Watch has also been issued. This Fire Weather Watch for gusty winds, low relative humidity and dry fuels is in effect from Tuesday morning through Tuesday evening. * Affected Area...Fire Weather Zones 222...224...228...229... 230 and 233. * Winds...Monday, Southwest 15 to 25 mph with gusts to 40 mph. Tuesday, Southwest 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...5 to 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ225-160230- /O.UPG.KPUB.FW.A.0020.180416T1700Z-180417T0200Z/ /O.NEW.KPUB.FW.W.0027.180416T1700Z-180417T0200Z/ Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 420 AM MDT Sun Apr 15 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONE 225... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity and dry fuels, which is in effect from 11 AM to 8 PM MDT Monday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 225. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...10 to 15 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226-227-160230- /O.NEW.KPUB.FW.W.0027.180416T1700Z-180417T0200Z/ /O.NEW.KPUB.FW.A.0021.180417T1600Z-180418T0200Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- 420 AM MDT Sun Apr 15 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 226 AND 227... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 226 AND 227... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity and dry fuels, which is in effect from 11 AM to 8 PM MDT Monday. A Fire Weather Watch has also been issued. This Fire Weather Watch for gusty winds, low relative humidity and dry fuels is in effect from Tuesday morning through Tuesday evening. * Affected Area...Fire Weather Zones 226 and 227. * Winds...Monday, Southwest 10 to 20 mph with gusts to 30 mph. Tuesday, Southwest 30 to 40 mph with gusts up to 55 mph. * Relative Humidity...10 to 15 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ231-232-234>237-160230- /O.NEW.KPUB.FW.A.0021.180417T1600Z-180418T0200Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 420 AM MDT Sun Apr 15 2018 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 231...232...234...235...236 AND 237... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds, low relative humidity and dry fuels, which is in effect from Tuesday morning through Tuesday evening. * Affected Area...Fire Weather Zones 231...232...234...235... 236 and 237. * Winds...West 35 to 45 mph with gusts up to 60 mph. * Relative Humidity...5 to 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
2 follow-up statements
934 WWUS85 KPUB 151052 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 452 AM MDT Sun Apr 15 2018 ...A Red Flag Warning has been issued from 11 AM Monday through 8 PM Monday for gusty winds, low relative humidity values and dry fuels for fire weather zones 222, 224 through 230 and 233, which includes the San Luis Valley, the lower slopes of the Sangre de Cristo and Wet Mountains, Fremont, El Paso, Pueblo, Huerfano and Las Animas Counties... ...A Fire Weather Watch has been issued from Tuesday morning through Tuesday evening for gusty winds, low relative humidity values and dry fuels for fire weather zones 222, 224, and 226 through 237, which includes the San Luis Valley, Fremont County, and all of the Southeast Colorado Plains... COZ222-224-226>230-233-160300- /O.CON.KPUB.FW.W.0027.180416T1700Z-180417T0200Z/ /O.CON.KPUB.FW.A.0021.180417T1600Z-180418T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- 452 AM MDT Sun Apr 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...224...226...227...228...229...230 AND 233... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...224...226...227...228...229... 230 AND 233... * Affected Area...Fire Weather Zones 222...224...226...227... 228...229...230 and 233. * Winds...Monday, in the San Luis Valley, southwest at 20 to 30 mph with gusts up to 45 mph. For Fremont, Pueblo and El Paso counties on Monday, southwest at 15 to 25 mph, with gusts up to 30 mph. For Huerfano and Las Animas counties on Monday, southwest at 20 to 25 mph, with gusts up to 35 mph. On Tuesday, Southwest at 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ225-160300- /O.CON.KPUB.FW.W.0027.180416T1700Z-180417T0200Z/ Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 452 AM MDT Sun Apr 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 225... * Affected Area...Fire Weather Zone 225. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ231-232-234>237-160300- /O.CON.KPUB.FW.A.0021.180417T1600Z-180418T0200Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 452 AM MDT Sun Apr 15 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231...232...234...235...236 AND 237... * Affected Area...Fire Weather Zones 231...232...234...235... 236 and 237. * Winds...West 35 to 45 mph with gusts up to 60 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
469 WWUS85 KPUB 152100 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 300 PM MDT Sun Apr 15 2018 ...A Red Flag Warning remains in effect from 11 AM Monday through 8 PM Monday for gusty winds, low relative humidity values and high haines indices for fire weather zones 222, 224 through 230, 233 and 237, which includes the San Luis Valley, the lower slopes of the Sangre de Cristo and Wet Mountains, Fremont, El Paso, Pueblo, Huerfano, Las Animas and Baca Counties... ...A Red Flag Warning has been issued from 10 AM Tuesday through 8 PM Tuesday for gusty winds, low relative humidity values and high haines indices for fire weather zones 222 and 224 through 237, which includes the San Luis Valley, Fremont County, the lower slopes of the Sangre de Cristo and Wet Mountains, and all of the Southeast Colorado Plains... COZ222-224-226>230-233-161300- /O.UPG.KPUB.FW.A.0021.180417T1600Z-180418T0200Z/ /O.NEW.KPUB.FW.W.0028.180417T1600Z-180418T0200Z/ /O.CON.KPUB.FW.W.0027.180416T1700Z-180417T0200Z/ Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- 300 PM MDT Sun Apr 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 222...224...226...227...228... 229...230 AND 233... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 222...224...226...227...228...229...230 AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity, and high haines indices, which is in effect from 10 AM to 8 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 222...224...226...227... 228...229...230 and 233. * Winds...Southwest 30 to 40 mph with gusts up to 55 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ237-161300- /O.UPG.KPUB.FW.A.0021.180417T1600Z-180418T0200Z/ /O.NEW.KPUB.FW.W.0028.180417T1600Z-180418T0200Z/ /O.EXA.KPUB.FW.W.0027.180416T1700Z-180417T0200Z/ Baca County Including Springfield and Eastern Comanche Grasslands- 300 PM MDT Sun Apr 15 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 237... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity, and high haines indices, which is in effect from 11 AM to 8 PM MDT Monday. A Red Flag Warning has also been issued from 10 AM to 8 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 237. * Winds...Southwest 30 to 40 mph with gusts up to 55 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ225-161300- /O.NEW.KPUB.FW.W.0028.180417T1600Z-180418T0200Z/ /O.CON.KPUB.FW.W.0027.180416T1700Z-180417T0200Z/ Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- 300 PM MDT Sun Apr 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 225... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 225... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity, and high haines indices, which is in effect from 10 AM to 8 PM MDT Tuesday. * Affected Area...Fire Weather Zone 225. * Winds...Southwest 30 to 40 mph with gusts up to 65 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ231-232-234>236-161300- /O.UPG.KPUB.FW.A.0021.180417T1600Z-180418T0200Z/ /O.NEW.KPUB.FW.W.0028.180417T1600Z-180418T0200Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- 300 PM MDT Sun Apr 15 2018 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 231...232...234...235 AND 236... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity, and high haines indices, which is in effect from 10 AM to 8 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 231...232...234...235 and 236. * Winds...West 30 to 40 mph with gusts up to 55 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this fire weather watch went out at Apr 15, 3:43 AM MDT, 37 minutes earlier.
Area forecast discussion, Apr 15, 3:43 AM MDT, 37 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 343 AM MDT Sun Apr 15 2018 .SHORT TERM...(Today and tonight) Issued at 341 AM MDT Sun Apr 15 2018 Currently...high pressure over Utah is slowly pushing eastward this morning with broad northwest flow aloft across Colorado. A few mid and high level clouds have spread across the region. Winds have subsided nicely and generally less than 10 mph this morning. Temperatures have fallen into the 20s to lower 30s for most areas. Light snow is possible over the Central Mountains through mid morning, however, accumulations will remain less than an inch. Today and tonight...high pressure over Utah will spread east across Colorado through tonight. A few mid and high clouds will continue over the area due to weak energy embedded in the upper ridge. Winds are forecast to transition southeasterly by this afternoon and remain much calmer than the past couple of days. Afternoon high temperatures are forecast to reach into the mid 60s for most locations across the Plains. By tonight, the upper ridge will be over eastern Colorado with flow aloft transitioning more southwesterly ahead of the next upper level storm system. This will help temperatures remain in the lower to mid 30s for lows tonight. This will also set the stage for expected fire weather concerns for Monday across portions of the area. Mozley .LONG TERM...(Monday through Saturday) Issued at 341 AM MDT Sun Apr 15 2018 Main concerns are the potential for high fire danger on Mon and Tue, and the potential for high wind event on Tue. Mon is expected to be a dry day acrs the area, with breezy to windy conditions, mainly from the I-25 corridor counties and westward. Humidities at the lower elevations are forecast to be below 15 percent. At this time, it looks like Red Flag conditions will be seen over the I-25 corridor counties, Fremont county, the lower elevations of Sangre de Cristo and Wet mtns and the San Luis Valley. Will upgrade Fire Wx Watch to a Red Flag Warning for Mon, and will add El Paso county. On Tue an upper level trof will move from the Great Basin into CO, and will bring strong westerly winds to southeast and south central CO. Sustained winds of 30-40 mph will be possible, with gusts of 50+ mph not out of the question. May end up needing a High Wind Warning for several areas, but will hold off on issuing anything at this time, but will hit the winds hard in the forecast. The other issue will be the potential for Red Flag conditions as humidities fall to 15 percent or lower. Will issue a Fire Wx Watch for Tue for all of the southeast plains and the San Luis Valley. It is possible that humidities in the San Luis Valley will end up being a little too high, but at this time it looks like there could be a long enough period from late morning thru about midafternoon, when much of the San Luis Valley will see Red Flag conditions, before temps start to cool in the late afternoon. As the upper trof moves into CO on Tue, precip chances along the Cont Dvd will increase, especially in the central mtns. In the evening hours, as the trof moves east into KS and NE, the winds will become more northwesterly. The current forecast track of this upper system is not favorable for bringing any precip to the southeast plains and mtns. Wed an upper level ridge builds over the area and the weather will be dry, with lower wind speeds and lower fire danger. Winds increase again for Thu as a new upper level weather system moves into the Great Basin. Could again see some areas meeting Red Flag criteria. There could be a few showers late in the day over the central mtns, and there is some indications of a dry line setting up along the eastern CO border. Thu night the Great Basin weather system is expected to become a closed low that moves into the Four Corners region and then tracks east acrs southern CO on Friday. Both the GFS and ECMWF show a similar track, but there are timing differences, with the ECMWF being slower. Fri night and Sat this system then continues to track east or southeast, depending on which model you look at, and the ECMWF continues to be slower than the GFS. This system has the potential for bring precip to most of southeast and south central CO Fri and into Sat, before drier conditions move in for Sun. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 341 AM MDT Sun Apr 15 2018 VFR conditions at all three terminals through the next 24 hours. Winds will generally be light at KALS through the period. Expect Southeast winds at KCOS and KPUB this afternoon, generally around 10 to 15 kts. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Tuesday morning through Tuesday evening for COZ222-224-226>237. Red Flag Warning from 11 AM to 8 PM MDT Monday for COZ222- 224>230-233. && SHORT TERM...MOZLEY LONG TERM...28 AVIATION...MOZLEY
Hazardous weather outlook, Apr 14, 7:51 PM MDT, 8 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 751 PM MDT Sat Apr 14 2018 COZ058>089-093>099-151300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 751 PM MDT Sat Apr 14 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong winds and low humidity values will spread across southern Colorado again Monday and especially on Tuesday when southwest to west winds will gust to around 50 mph. This will likely produce critical fire weather conditions for the mountains, San Luis Valley and I-25 corridor on Monday and for all of the area on Tuesday. This system will also spread a round of snow into the Continental Divide region on Tuesday with some light to moderate accumulations of wind driven snow possible. Another storm system will approach the region by Friday which could spread another round of rain and snow into the mountains and thunderstorms into the southeast plains. There is still a great deal of uncertainty regarding the track and strength of this storm as it moves across the state Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed tonight. LINE/LINE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 6:26 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Custer, Fremont, Huerfano and 4 more | 10 hr |
| Apr 15, 4:20 AM MDT | Red Flag Warning | PUB | Alamosa, Baca, Chaffee, Conejos, Costilla, Custer and 8 more | 40 hr |
| Apr 15, 3:00 PM MDT | Red Flag Warning | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 12 more | 55 hr |
Nearby
Fire Weather Watches in Colorado, 2018Every fire weather watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.